# SDR AALA202101049018

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 30,750 hours, 11,562 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED ACRID AND MUSTY SMELL.  MAINTENANCE FOUND APU OIL SYSTEM OVER SERVICED CORRECTLY SERVICED APU OIL AND CLEANED PLENUM AND SURFACES.  RAN ENGINES WITH NO ODORS BEING NOTED.
